# SDR WLDA200432

- Difficulty date: June 26, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 352060DM169A3
- Part serial: G1M00107R
- Condition: Defective
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRA/NKT AIR TURNBACK DUE TO LEVEL I BATTERY CHARGING ALERT ILLUMINATED DURING NORMAL CRUISE FLIGHT.  ELECTRIC SCHEMATIC SHOWED 40V.  BATTERY APPEARED TO BE CONTINUOUSLY CHARGED WITH NO DRAW.  REMOVED & REPLACED BATTERY CHARGER IAW MM PROCEDURES.  PERFORMED EMERGENCY POWER SYSTEM TEST, NO FAULT FOUND.
